# SDR UIEA2019070104625

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 81,980 hours, 15,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION CARRIED OUT AND FOUND CRACK INDICATION ON FUSELAGE SKIN COMMON TO LHS DRAG SPLICE FITTING AT STRINGER 38, BODY STATION 980 FROM FASTENER TO FASTENER HOLES AS MARKED( CRACKED SKIN AT THE NOTED LOCATION TRIMMED OUT AND SKIN REPAIR CARRIED OUT AS PER SRM 53-20-01-2R-2, REPAIR 2, DETAIL III, FIGURE 201, REV.86 AND EN # 284-19, REV 0. REPAIR CLASSIFIED AS "MAJOR REPAIR" AS PER  GMM CHAPTER 5.3.22, VERSION 19, DATED 23-JAN-2019. )
